Logo Logo
Switch Language to German

Tavakoli, Armin (2016): Bell-type inequalities for arbitrary noncyclic networks. In: Physical Review A, Vol. 93, No. 3, 30101

Full text not available from 'Open Access LMU'.


Bell inequalities bound the strength of classical correlations between observers measuring on a shared physical system. However, studies of physical correlations can be considered beyond the standard Bell scenario by networks of observers sharing some configuration of many independent physical systems. Here, we show how to construct Bell-type inequalities for correlations arising in any tree-structured network, i.e., networks without cycles. This is achieved by an iteration procedure that in each step allows one to add a branch to the tree-structured network and construct a corresponding Bell-type inequality. We explore our inequalities in several examples, in all of which we demonstrate strong violations from quantum theory.

Actions (login required)

View Item View Item